Bruises: Hi all, hope everybody is well and enjoying... - NRAS

NRAS

34,406 members42,788 posts

Bruises

Ladybrunette68 profile image
10 Replies

Hi all, hope everybody is well and enjoying the lovely sunny weather ☀️

I'm currently taking sulfasalazine for my RA.

Does anybody else on this medication get little random bruises appearing, I've been seeing a few on tops of thighs and hands, they come and go.

Lady B 😊

10 Replies
Matalow profile image
Matalow

Hi Lady B, I bruise really badly the slightest knock or scratch causes it. I'm putting them down to the RA I was on mtx but stopped that about 2 yrs ago I'm now on Humira.

Even blood tests leave a big bruise that lasts for 2/3 weeks also my son has a very affectionate German Shepard that leaves me bruised if she gets through my defences.

Yes enjoying the summer in sunny Scotland I even had shorts and t shirt on yesterday.

Regards Mike

Ladybrunette68 profile image
Ladybrunette68 in reply to Matalow

Hi Matalow, thanks for your reply and yes wondering if it was just down to the RA and the medications we take for it. Glad your enjoying the sunny weather.Lady B 😊

helenlw7 profile image
helenlw7

I'm not on sulfasalazine but I get large bruises on my legs, usually without me being aware of knocking them. On my areas I get small round bruises for no apparent reason.

Ladybrunette68 profile image
Ladybrunette68 in reply to helenlw7

Hi Helene 7 thanks for your reply, I'm glad I'm not the only one suffering with this, my guess is it could be just down to the RA itself that causes this, or the medications.

Hugs

Lady B 😊

AllyWelshDragon profile image
AllyWelshDragon

Yep! Me too. I'm on sulphasalazine (for past 6 years) and mtx for nearly a year now. I randomly get bruises on my legs but can't remember knocking them, occasionally on my hands too.

If I knock anywhere I get a huge bruise though! Thought it was just me.

Best wishes

Ally x

Ladybrunette68 profile image
Ladybrunette68 in reply to AllyWelshDragon

Hi Alleywelsh dragon, thanks for your reply also, it must have something to do with the sulfasalazine, I've been on it for almost 2 years now, and the past couple of months noticed bruises on legs etc. I'm also one of them people that bruise easy to. Thankyou again, I feel so much better it's not just me!

Hugs

Lady B 😊

Carolsos profile image
Carolsos

Hi there I also get bruises very easily. All over my legs and arm and I don't usually know have done it..take care

Ladybrunette68 profile image
Ladybrunette68 in reply to Carolsos

Hi carolsos

Thanks for your reply, it's very strange, alls I can think of is it could be down to the RA and meds. Next time I see reumy nurse I will mention if it could be a side effect.

Lady B 😊

Carolsos profile image
Carolsos

Likewise I will too, have been away for the weekend and have come back with a multitude of massive brusies today. I will be asking about them next month. Hope you have had a good weekend. Take care

Ladybrunette68 profile image
Ladybrunette68 in reply to Carolsos

Hi carolsos

I'm still the same still noticing bruises, let me know how you get on when you spoken to your reumy nurse. Hope you enjoyed your weekend.

Lady B😊

You may also like...